Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the effect of overdose of avil 50mg ?

I have taken 100 avil pills 50 mg at once i was angry so took them Will it harm me?? should i go to a doctor
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  2238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
When did you take those tablets? How did you manage to get 100 tabs. of Avil?
If you can read this then you don't have to consult any doctor.
If you have survived this episode I think you will not need any advise from me about "Act in haste and repent at leisure".
Life is a God given Gift and we do not have any right to destroy that life. It shows that you do not have the guts to face the reality in life.
Wish you best of every thing.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor